# SDR DALA2014093005357

- Difficulty date: September 29, 2014
- Submitted: October 2, 2014
- Operation: Air carrier
- Aircraft: N946DL
- Make and model: Doug MD-88
- Aircraft serial: 49819
- Aircraft time: 65,419 hours, 49,178 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Latch
- Condition: Failed
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE TAILCONE RELEASE SYSTEM OPS CHECK, MAINTENANCE FOUND THAT THERE WAS EXCESSIVE TENSION IN THE RELEASE CABLE SYSTEM.  THE TAILCONE UPPER RT LATCH PIN HUNG ON THE DROP.  MAINTENANCE REPLACED THE LATCH AND CLEANED AND LUBED THE CABLE CONDUITS AND TAILCONE.
